RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Garcia, M.-I

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:56
Abstract pages:163
Full texts:67
References:16
E-mail:

http://www.mathnet.ru/eng/person28819
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/771254

Publications in Math-Net.Ru
2005
1. M. Garcia, M. Magret, S. Tarragona, “A criterion for structural stability of quadruples of matrices related to singular linear systems”, Fundam. Prikl. Mat., 11:3 (2005),  49–56  mathnet  mathscinet  zmath; J. Math. Sci., 144:2 (2007), 3904–3908  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020